# SDR 95ZZZX4228

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N706SD
- Make and model: Bell 206L-4
- Aircraft serial: 52056
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: 206064300005
- Condition: Cracked
- Location: Exhaust
- Part time: 994 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST STACK FOUND CRACKED.  REMOVED AND REPLACED.
